# SDR USAA2012021000005

- Difficulty date: January 11, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,735 hours, 19,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON STRINGER AT BS 422, S35R.  REPAIRED STRINGER AT BS 422, S35R IAW B767 SRM 53-00-2R-2 FIG 201.
